| Model Number |
88901 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal reference: (b)(4).This case was reviewed and investigated according to the manufacturer¿s policy.Patient identifier, age or date of birth, sex, weight, and ethnicity: attempts to obtain patient information via email have been unsuccessful.All reasonably known patient information is included in this report.Implant and explant date: the implanted or explanted dates are not applicable to this device.Date received my manufacturer: user facility report #mw5o99400.(b)(4).Recall, or correction/removal number: do not apply to this submission.Attempts to obtain device return information via email have been unsuccessful.
Event or Problem Description
It was reported during a diagnostic peripheral cauterization procedure, inside the body while passing through the lesion, the manufacturers device was advanced to the lesion and the tip of the catheter came apart, exposing the bare wire tip.However, the catheter was retrieved in one piece with no additional intervention and no patient harm.The procedure was completed with a new manufacturer's device.
Additional Manufacturer Narrative
Block b5: added reason for reporting a product problem.Block h6: added codes 3123 (tip) and 2199 (no health consequences or impact).
Event or Problem Description
This product problem is being submitted because a tip separation has a potential for harm if the malfunction were to recur.